Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Barbara Re: withdrawal symptoms coming off zoloft

Posted by focus on May 12, 2003, at 20:06:44

In reply to Re: Barbara Re: withdrawal symptoms coming off zoloft BarbaraCat, posted by proud mary on January 14, 2003, at 21:43:14

My doctor took me completely off the Zoloft I was taking (100mg. a day) and started me immediately on Lexapro (10mg. a day. It has now been 7 long days since this switch and I can hardly get out of bed in the mornings, I am extremely agitated/angry with my kids and husband over minor things, and I feel like I'm zoning half the time. Your postings make me realize I'm not alone in these various symptoms; I just wonder who else went off zoloft cold turkey and how long did these bad side affects last. My family (and me!) don't want me to stay like this very much longer! Oh, and the reason I switched was to try and reduce the reduced libido side affect of the zoloft. Wellbutrin and Prozac have not worked for me. I would appreciate any feedback/thoughts/suggestions you might have. Thanks! Jan


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:focus thread:5582
URL: http://www.dr-bob.org/babble/20030505/msgs/226199.html